# SDR UALA2013052203556

- Difficulty date: May 21, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 47,939 hours, 5,785 cycles
- Engine: Pwa PW4090
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPOSED WIRE ON LOWER WALL NEAR L4 DOOR.  SECURED.  CONDITION OK.
